MAUDE Adverse Event Report: MENTOR MEDICAL SYSTEM B.V. MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR MEDICAL SYSTEM B.V. MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 3542620
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: right deflation.(b)(6).Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a female patient underwent unspecified breast surgery with 175cc mentor siltex round moderate profile on both sides on (b)(6) 1995, and experienced bilateral breast implant deflation postoperatively.As a result, the devices were explanted on (b)(6) 2021.This medwatch report is for the patient¿s right-sided device.
 
Additional Manufacturer Narrative
On (b)(6) 2021, mentor became aware that the patient was not a carrier of a saline prosthesis, the reference of her devices are: mentor catalog number 354-2007, right breast l26291 left breast l26291.The device were manufactured in the mentor leiden facility in the netherlands.The mentor leiden breast implants that are manufactured and distributed under the mentor brand but are not approved for import into the united states do not appear to meet the criteria for mdr reporting as a same or similar device to a device that is marketed in the united states.Specifically, the devices differ in manufacturing processes and device specifications.However, as this event was already reported, mentor will send this last follow-up report and no further supplemental reports will be submitted thereafter.The corresponding fields have been correctly updated on this form.This supplemental medwatch report is for the patient¿s right-sided device.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SILTEX ROUND MODERATE PROFILE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR MEDICAL SYSTEM B.V.
zernikedreef 2
leiden TX 2333 CL
NL  2333 CL
MDR Report Key11938831
Report Number1645337-2021-06269
Device Sequence Number4227083
Product Code FWM
UDI-Device Identifier00081317001737
UDI-Public00081317001737
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1995
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3542620
Device Catalogue Number354-2007
Device Lot NumberL26291
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/18/2021
Supplement Date Received by Manufacturer07/13/2021
Initial Report FDA Received Date06/04/2021
Supplement Report FDA Received Date07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;